SCIPRESS JJSS
Back

J. Japan Statist. Soc., Vol. 33 (No. 2), pp. 231-244, 2003

Sequential Estimation of The Ratio of Scale Parameters in The Exponential Two-Sample Problem

Chikara Uno

Abstract. We consider a sequential point estimation of the ratio of two exponential scale parameters. For a fully sequential sampling scheme, second order approximations are obtained to the expected sample size and the risk of the sequential procedure. We also propose a bias-corrected procedure to reduce the risk.

Key words and phrases: Doob's maximal inequality, fully sequential procedure, regret, second order approximation, Wald's lemma.


[Full text] (PDF 168 KB)